Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the classification of symmetric graphs with a prime number of vertices


Author: Chong-yun Chao
Journal: Trans. Amer. Math. Soc. 158 (1971), 247-256
MSC: Primary 05.62
DOI: https://doi.org/10.1090/S0002-9947-1971-0279000-7
MathSciNet review: 0279000
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We determine all the symmetric graphs with a prime number of vertices. We also determine the structure of their groups.


References [Enhancements On Off] (What's this?)

  • [1] C. Y. Chao, On groups and graphs, Trans. Amer. Math. Soc. 118 (1965), 488-497. MR 31 #1296. MR 0177031 (31:1296)
  • [2] -, A note on two set-transitive permutation groups, Proc. Amer. Math. Soc. 17 (1966), 953-955. MR 0197545 (33:5710)
  • [3] M. Hall, Jr., The theory of groups, Macmillan, New York, 1959. MR 21 #1996. MR 0103215 (21:1996)
  • [4] J. Turner, Point-symmetric graphs with a prime number of points, J. Combinatorial Theory 3 (1967), 136-145. MR 35 #2783. MR 0211908 (35:2783)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 05.62

Retrieve articles in all journals with MSC: 05.62


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1971-0279000-7
Keywords: Classification, symmetric graph, group of automorphisms, generators and defining relations of a group
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society